MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035442540
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient.
 
Event or Problem Description
It was reported that during the coil embolization procedure, the part of the coil (subject device) was stuck in the tip of the microcatheter after detachment.Therefore, the physician attempted to use the guidewire to push the coil out from the tip of the microcatheter, but it did not work.Finally, the physician removed the microcatheter with inflating the balloon catheter at the neck of the aneurysm.However, part of the coil was protruded to the parent vessel.So, the physician fixed the hanging coil to the vessel wall with the stent.The procedure was completed successfully.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Information available indicated that the device was confirmed to be in good condition prior to use.The reported event is covered in the device directions for use (dfu).The risk of the reported event has been addressed in the risk documentation and there are current controls in place to mitigate the risk of the as reported event.Based on the information currently available, the exact cause for the reported event cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 2.5 MM X 4 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8936407
Report Number3008881809-2019-00253
Device Sequence Number18964220
Product Code HCG
UDI-Device Identifier07613252600305
UDI-Public07613252600305
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Catalogue NumberM0035442540
Device Lot Number21179976
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER (STRYKER); EXCELSIOR CATHETER (STRYKER); GUIDEWIRE (ASAHI); NEUROFORM STENT (STRYKER); BALLOON CATHETER (STRYKER); EXCELSIOR CATHETER (STRYKER); GUIDEWIRE (ASAHI); NEUROFORM STENT (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR